# SDR ASAA2014021107171

- Difficulty date: February 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C338598
- Condition: Corroded
- Location: Bs 772-859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NR 4 FLOORBOARD CORRODED AROUND HOLES.  ACFT GROUNDED.  FABRICATED, LOCATED AND DRILLED NEW FLOORBOARD IAW SRM 53-60-53-1A-1, FIG 1 AND SRM 51-40-05-0G-0.
